# SDR DALA2025081506108

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N901DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32006
- Aircraft time: 21,725 hours, 8,509 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

(LOG 7779814) FA REPORTED FUEL AND ELECTRICAL SMELL IN THE MID TO AFT CABING AND AFT GALLEY. BOTH PACKS WERE IN AUTO AND CLIMB POWER WAS SET. DISSIPATED IN LESS THAN 5 MINUTES PER FA. INSPECTED AFT GALLEY HEATER AND FOUND IT CONTAMINATED WITH DEBRIS AND FAN NOT WORKING. PLACED A/C ON AIR MODE, FAN DID NOT OPERATE. FWD FAN WORKING NORMAL. BELIEVE THE AFT GALLEY FAN TO SHORTED OUT FROM CONTAMINATION. R/R RECIRCULATION FILTERS PER B737 AMM 21-25.
